IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Free algebras in varieties of BL-algebras generated by a BL_n chain
Autor/es:
BUSANICHE, MANUELA; CIGNOLI, ROBERTO LEONARDO OSCAR
Revista:
JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS
Editorial:
Australian Mathematical Society
Referencias:
Año: 2006 vol. 80 p. 419 - 419
ISSN:
0263-6115
Resumen:
Free algebras with an arbitrary number of free generators in varieties of BL-algebras generated by one BL-chain which is an ordinal sum of a finite MV-chain Ln and a generalized BL-chain B are described in terms of weak Boolean products of BL-algebras that are ordinal sums of subalgebras of Ln and free algebras in the variety of basic hoops generated by B. The Boolean products are taken over the Stone spaces of the Boolean subalgebras of idempotents of free algebras in the variety of MV-algebras generated by Ln.